MathSciNet Relay Station
MathSciNet bibliographic data
MR2680075 (2011g:62108) 62G07
Seregin, Arseni Uniqueness of the maximum likelihood estimator for $k$-monotone densities. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4511–4515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement